Not enough info here. Who is taking you off these and for what reason? Suddenly withdrawing from Cymbalta is very dangerous, I do know that. I am not familiar with the withdrawal effects of Nucynta and Lyrica. I hope you will not go off any of these without careful consultation with a pain specialist.
I agree! We need to know about what, how long you have been on them etc... some of these like Lyrica can cause seizures if stopped suddenly. cymbalta, my pain management doctor will not use because of coming off of it is so hard also. You posted this as a direct question instead of a conversation which only allows us to answer one time only. To help you, try to repost your question as a converstion brianshurt, & give us what your condtions are, the amount you are taking & for how long. Also why are you wanting to stop these or is your doctor stopping your scripts or what. Need all of that info to try to help you out. Please repost & a lot of people will answer. It's Sunday, & has been a little slow today. Sorry couldn't give a definate answer now...
hi brianshurt, nucynta is an opiate,so there will be side effects just from that. the other 2 are both used for a few diffrent things,nerve pain, so why are you thinking of stopping all of them at once? If you have been taking them for any lenth of time your in for a very rough road ahead. consider tappering down on all of them... subzero58... pete
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 2 answers
Posted 10 Sep 2011 • 2 answers
Posted 19 Dec 2011 • 1 answer
Posted 16 Apr 2012 • 7 answers
Diabetic Nerve Damage - WHAT CAN I TAKE FOR DIEBETIC NURVE PAIN IN STEAD OF LYRICA I HAVE CONGESTIVE
Posted 1 Mar 2013 • 2 answers